MathSciNet Relay Station
MathSciNet bibliographic data
MR2075567 52A55 (52A15 53C24)
Rousset, Mathias Sur la rigidité de polyèdres hyperboliques en dimension 3: cas de volume fini, cas hyperidéal cas fuchsien. (French) [Rigidity of three-dimensional hyperbolic polyhedra: finite-volume case, hyperideal case, Fuchsian case] Bull. Soc. Math. France 132 (2004), no. 2, 233–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement